应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
Top Read Articles
Published in last 1 year |  In last 2 years |  In last 3 years |  All

1 [An Actuarial Approach to Reload Option Valuation for a Non-tradable Risk Assets under Jump-diffusion Process and Stochastic Interest Rate] 2018 Vol.34(3):451-468
Cong-cong XU, Zuo-liang XU [Abstract] ( 9 ) [HTML 0 KB][PDF 0 KB] (11)
2 [Multiple Ergodicity For Reversible Markov Chains] 2018 Vol.34(4):863-868
Yuan LIU [Abstract] ( 9 ) [HTML 0 KB][PDF 0 KB] (0)
3 [Research on the Efficient Computation Mechanism-in the Case of N-vehicle Exploration Problem] 2018 Vol.34(3):645-657
Fang YU, Jin-chuan CUI [Abstract] ( 8 ) [HTML 0 KB][PDF 288 KB] (10)
4 [A Neighborhood Union Condition for Fractional ID-[a, b]-factor-critical Graphs] 2018 Vol.34(4):775-781
Yuan YUAN, Rong-Xia HAO [Abstract] ( 8 ) [HTML 0 KB][PDF 0 KB] (0)
5 [Semi-analytical Formula for Pricing Bilateral Counterparty Risk of CDS with Correlated Credit Risks] 2018 Vol.34(2):209-236
Feng LIN, Si-yuan XIE, Jing-ping YANG [Abstract] ( 79 ) [HTML 0 KB][PDF 0 KB] (19)
6 [A Gohberg-Semencul Type Formula for the Inverse of Conjugate-Toeplitz Matrix and Applications] 2018 Vol.34(2):293-303
Yan-peng ZHENG, Sugoog SHON, Zun-wei FU [Abstract] ( 70 ) [HTML 0 KB][PDF 0 KB] (1)
7 [Global Well-posedness of the Stochastic Generalized Kuramoto-Sivashinsky Equation with Multiplicative Noise] 2018 Vol.34(3):566-584
Wei WU, Shang-bin CUI, Jin-qiao DUAN [Abstract] ( 7 ) [HTML 0 KB][PDF 221 KB] (5)
8 [The Existence and Application of Strongly Idempotent Self-orthogonal Row Latin Magic Arrays] 2018 Vol.34(4):693-702
Yu-fang ZHANG, Jing-yuan CHEN, Dian-hua WU, Han-tao ZHANG [Abstract] ( 7 ) [HTML 0 KB][PDF 0 KB] (0)
9 [Fluid Model Modulated by an M/M/1 Working Vacation Queue with Negative Customer] 2018 Vol.34(2):404-415
Xiu-li XU, Xian-ying WANG, Xiao-feng SONG, Xiao-qing LI [Abstract] ( 62 ) [HTML 0 KB][PDF 0 KB] (0)
10 [On the Motion of Shear-Thinning Heat-Conducting Incompressible Fluid-Rigid System] 2018 Vol.34(3):534-552
Ya-zhou CHEN, Qiao-lin HE, Xiao-ding SHI, Teng WANG, Xiao-ping WANG [Abstract] ( 6 ) [HTML 0 KB][PDF 377 KB] (4)
11 [Total[1,2]-domination in Graphs] 2018 Vol.34(4):801-812
Xue-zheng LV, Baoyindureng WU [Abstract] ( 6 ) [HTML 0 KB][PDF 0 KB] (0)
12 [Partial Cubes and Archimedean Tilings] 2018 Vol.34(4):782-791
Yun-jing PAN, Ming-fang XIE, Fu-ji ZHANG [Abstract] ( 6 ) [HTML 0 KB][PDF 0 KB] (0)
13 [Stable and Total Fenchel Duality for Composed Convex Optimization Problems] 2018 Vol.34(4):813-827
Dong-hui FANG, Xian-yun WANG [Abstract] ( 6 ) [HTML 0 KB][PDF 0 KB] (0)
14 [Composite Quantile Regression Estimation for Left Censored Response Longitudinal Data] 2018 Vol.34(4):730-741
Li-qun XIAO, Zhan-feng WANG, Yao-hua WU [Abstract] ( 6 ) [HTML 0 KB][PDF 0 KB] (0)
15 [Detailing Losses in the M/M/1/1 Transient Loss System] 2018 Vol.34(2):373-385
Pierpaolo FERRANTE [Abstract] ( 55 ) [HTML 0 KB][PDF 0 KB] (12)
16 [A Feasible Point Method with Bundle Modification for Nonsmooth Convex Constrained Optimization] 2018 Vol.34(2):254-273
Jin-bao JIAN, Chun-ming TANG, Lu SHI [Abstract] ( 53 ) [HTML 0 KB][PDF 0 KB] (15)
17 [The Finite-time Ruin Probability of a Discrete-time Risk Model with Subexponential and Dependent Insurance and Financial Risks] 2018 Vol.34(3):553-565
Shi-jie WANG, Chuan-wei ZHANG, Xue-jun WANG, Wen-sheng WANG [Abstract] ( 5 ) [HTML 0 KB][PDF 177 KB] (4)
18 [A Riemann-Hilbert Approach to the Chen-Lee-Liu Equation on the Half Line] 2018 Vol.34(3):493-515
Ning ZHANG, Tie-cheng XIA, En-gui FAN [Abstract] ( 5 ) [HTML 0 KB][PDF 336 KB] (14)
19 [Matrix Image Method for Ranking Nonregular Fractional Factorial Designs] 2018 Vol.34(4):742-751
Xue-ping CHEN, Jin-guan LIN, Xuan-qing CHEN, Xiao-di WANG [Abstract] ( 5 ) [HTML 0 KB][PDF 0 KB] (0)
20 [Maximum Cliques of Hypergraphs and Polynomial Optimization] 2018 Vol.34(4):842-855
Yan-ming CHANG, Yue-jian PENG [Abstract] ( 5 ) [HTML 0 KB][PDF 0 KB] (0)
21 [Some Existence Theorems on All Fractional (g, f)-factors with Prescribed Properties] 2018 Vol.34(2):344-350
Si-zhong ZHOU, Tao ZHANG [Abstract] ( 47 ) [HTML 0 KB][PDF 0 KB] (18)
22 [Painlevé-Kuratowski Stability of the Solution Sets to Perturbed Vector Generalized Systems] 2018 Vol.34(2):304-317
Zai-yun PENG, Yong ZHAO, Xin-min YANG [Abstract] ( 47 ) [HTML 0 KB][PDF 0 KB] (20)
23 [Upper Semicontinuity of Parametric Lexicographic Vector Equilibrium Problems] 2018 Vol.34(4):856-862
Zhi-miao FANG, Sheng-jie LI [Abstract] ( 44 ) [HTML 0 KB][PDF 0 KB] (0)
24 [Equitable Coloring of Three Classes of 1-planar Graphs] 2018 Vol.34(2):362-372
Xin ZHANG, Hui-juan WANG, Lan XU [Abstract] ( 44 ) [HTML 0 KB][PDF 0 KB] (33)
25 [Homology Cycles and Dependent Cycles of Hypergraphs] 2018 Vol.34(2):237-248
Jian-fang WANG, Xin XU [Abstract] ( 44 ) [HTML 0 KB][PDF 0 KB] (1)
26 [On the Strong n-partite Tournaments with Exactly Two Cycles of Length n-1] 2018 Vol.34(4):710-717
Qiao-ping GUO, Yu-bao GUO, Sheng-jia LI, Chun-fang LI [Abstract] ( 4 ) [HTML 0 KB][PDF 0 KB] (0)
27 [Analysis of Topological Structure in Transiently Chaotic Neural Networks] 2018 Vol.34(3):610-621
Yang GAO, Zuo-huan ZHENG [Abstract] ( 4 ) [HTML 0 KB][PDF 156 KB] (8)
28 [On Local Constancy of Topological Entropy for Certain Partially Hyperbolic Diffeomorphisms] 2018 Vol.34(2):249-253
Lin WANG, Xin-sheng WANG, Yu-jun ZHU [Abstract] ( 36 ) [HTML 0 KB][PDF 0 KB] (19)
29 [The Prolongation Structure of a Coupled Kdv Equation] 2018 Vol.34(2):430-437
Yang-jie JIA, Wen-shan DUAN [Abstract] ( 32 ) [HTML 0 KB][PDF 0 KB] (19)
30 [Neighbor Connectivity of Two Kinds of Cayley Graphs] 2018 Vol.34(2):386-397
Yi-jie SHANG, Rong-xia HAO, Mei-mei GU [Abstract] ( 32 ) [HTML 0 KB][PDF 0 KB] (19)
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9